Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Anyone taking Zoloft?

I have been taking Zoloft for about a year and a half. It is helping out with my depression, although I know I should be feeling happier. For the past 6 mo or so, I have really noticed my memory is shot! I even forget if I took my meds or not, on a daily basis. I have to mark it down every day so I don't take a double dose. I constantly forget where I put things or if I fed my pets and so on. I know there is a thing called "Mom brain", but this is different. I am only 28.

I'm just wondering if anyone has had this side-effect, while using Zoloft?

 
Anonymous

Asked by Anonymous at 3:57 PM on Dec. 6, 2010 in Health

This question is closed.
Answers (6)
  • I take it. I don't think I have that side effect, but maybe I'm forgettng that I do! :) I'm on the lowest dosage and it's helped me immensely other than the weight gain associated with it. I was wondering why the heck I was gaining weight in the weirdest places! See your doc and maybe he/she can prescribe something different.
    amybaby_19

    Answer by amybaby_19 at 4:21 PM on Dec. 6, 2010

  • Not really a memory lose, I had the before zoloft. It just made me spaced out. I couldn't function. I stopped taking it. It took about 2 weeks for me to get back to normal
    arenad

    Answer by arenad at 3:59 PM on Dec. 6, 2010

  • I have that side affect all the time. it is not my meds that cause it, I blame the 4 kids! lol!
    canthaveboys1

    Answer by canthaveboys1 at 4:12 PM on Dec. 6, 2010

  • A few years ago my M.D prescribed Zoloft to me because I was in trauma due to getting hit by a car. He told me to take just one half of the pill. Let me tell you with this drug I almost killed myself. I kept having suicidal thoughts. My son was much younger then and he was the only thing that kept me from doing anything stupid. I went off the pills and never too an anti depressant ever again! I know for a fact that Zoloft has that type of effect on some people!
    Darla47

    Answer by Darla47 at 5:17 PM on Dec. 6, 2010

  • I'd go back to your doctor and tell them your concerns. I would also request a prescription for a different drug that doesn't have thoughts of suicide as a side effect. Most medications will tell you that if you have these thoughts, you should consult your physician.
    _Tam_

    Answer by _Tam_ at 7:46 PM on Dec. 6, 2010

  • I took zoloft for 10 years, never had that side effect.. The only side effect that I finally got was just that I was feeling just a bit below the normal line. Had my blood work checked for the first time last year, and on 2 different generics form 2 different companies, I had what they call generic failure. There was no zoloft registering in my system at all. Everybody responds differently to different medication. Talk to your doctor. What works for you may not work for someone else. I did not gain any weight. In fact it helped me keep the weight off. I am just now gaining weight on something else entirely different and in a different class of psych meds. Go back to your doctor. That is the best advice any one here could give you.. No magic pill, no grand advice... just talk to your dr about your questions and concerns.. Good Luck
    Anidawehiwahya

    Answer by Anidawehiwahya at 10:24 PM on Dec. 6, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN